# SDR AWXA960560

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10060091101
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CEHCK, FOUND EMERGENCY LIGHT AT ROW 1 MISSING.  REPLACED LIGHT AT ROW 1.  OPERATIONS CHECK GOOD.  (M)
